Otro
Multiplicity of solutions for a biharmonic equation with subcritical or critical growth
Registro en:
Bulletin of the Belgian Mathematical Society-simon Stevin. Brussels: Belgian Mathematical Soc Triomphe, v. 20, n. 3, p. 519-534, 2013.
1370-1444
WOS:000325667500010
Autor
Figueiredo, Giovany M.
Pimenta, Marcos T. O.
Resumen
We consider the fourth-order problem{epsilon(4)Delta(2)u + V(x)u = f(u) + gamma vertical bar u vertical bar(2)**-(2)u in R-N u is an element of H-2(R-N),where epsilon > 0, N >= 5, V is a positive continuous potential, f is a function with subcritical growth and gamma is an element of {0,1}. We relate the number of solutions with the topology of the set where V attain its minimum values. We consider the subcritical case gamma = 0 and the critical case gamma = 1. In the proofs we apply Ljusternik-Schnirelmann theory. Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)